# SDR AALA20160104001

- Difficulty date: January 3, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 265 hours, 100 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FOUND 1ST CLASS CEILING EMER LIGHT, FWD OF LIFE RAFT, INOPERATIVE.  RECONNECTED CONNECTOR ON EXIT LIGHT FIRST CLASS CEILING.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-03.  OK FOR SERVICE.
